# SDR FDEA202204011141

- Difficulty date: April 1, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: AYB71131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WHEEL WELL LOWER AUX TANK ACCESS LANDING 143DZ FOUND 6 DOMENUTS   DAMAGED. REPLACED STIFFNER REF AYB7113.
